MAUDE Adverse Event Report: CORDIS US CORP. SABER035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US CORP. SABER035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 48007020R
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a.035-inch 7x200 135cm saber.035 pta dilatation catheter would not deflate after inflation to nominal pressure.The operator removed the.014 wire, losing wire access, and inserted a.035 wire through the lumen, after which the balloon slowly deflated and the device was removed.There was no reported patient injury.The device had been opened and prepared in the sterile field per the instructions for use, was advanced over a cordis atw guidewire to the target lesion, and resistance was felt when the.035 wire was inserted.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the balloon of a.035-inch 7x200 135cm saber.035 pta dilatation catheter would not deflate after inflation to nominal pressure.The operator removed the.014 wire, losing wire access, and inserted a.035 wire through the lumen, after which the balloon slowly deflated and the device was removed.There was no reported patient injury.The device had been opened and prepared in the sterile field per the instructions for use, was advanced over a cordis atw guidewire to the target lesion, and resistance was felt when the.035 wire was inserted.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation as anticipated.A product history record (phr) review of lot 82338642 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon deflation difficulty unable to¿ could not be verified as the device was not returned for evaluation and no definitive root cause could be established.The exact cause could not be determined.However, the event description suggests use not consistent with the instructions for use.Specifically, the ifu recommends balloon inflation be performed with a 0.035-inch guidewire extended beyond the catheter tip and strongly advises maintaining guidewire access across the lesion until the procedure is complete.Deviation from the recommended use conditions may involve additional risks not described in the labeling.In addition, the contrast/saline ratio was not provided which can affect inflation/deflation times and is listed in the ifu for reference.Therefore, without the return on the device for analysis, it is difficult to determine what factors contributed to the reported event.According to the instructions for use, which are not intended to mitigate risk, ¿place the prepared catheter over a prepositioned 0.035" guidewire and advance the tip to the introduction site.Note: balloon inflation should be performed with the 0.035" guidewire extended beyond the catheter tip.It is strongly recommended that the 0.035" guidewire, the balloon catheter, or both, remain across the lesion until the procedure is complete and the dilatation system is to be removed from the vessel.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.When the catheter is exposed to the vascular system, it should be manipulated while under high-quality fluoroscopic observation.Do not advance or retract the catheter unless the balloon is fully deflated under vacuum.Deflate the balloon by pulling vacuum on the inflation syringe or inflation device.Remove the vacuum (do not apply pressure) and carefully withdraw and remove the catheter.Note: gentle counterclockwise rotation of the balloon may ease withdrawal from the sheath or from the percutaneous entry site.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABER035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
coyol free zone, building b25
el coyol alajuela bld 25, costa rica 
7863138372
MDR Report Key23802616
Report Number3007635982-2025-00257
Device Sequence Number12684118
Product Code LIT
UDI-Device Identifier20705032079478
UDI-Public(01)20705032079478(17)280430(10)82338642
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210626
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48007020R
Device Lot Number82338642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient SexUnknown